# SDR DALA1013490995

- Difficulty date: June 18, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1485 L9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT STA 1485 L9R CANTED FRAME FWD SIDE RAIN DRAIN PAN ATTACHMENT ANGLE IS CRACKED.  R & R ATTACH ANGLE IAW SRM 51-10-4 AND 51-30-05. FABRICATED NEW ATTACH CLIP OUT OF .040 2024-T3 RECEIVED ON PO NO 0922117 IAW DAC DWG PL4967110 REVA. INSTALLED NEW ATTACH CLIP WET WITH HILOCKS IAW SRM 51-30-05.
